# SDR C1HA200695001

- Difficulty date: May 13, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI INTO DEN, UPPER RUDDER INDICATOR DIDN'T MOVE FULLY TO THE LIMIT LINE WHEN RIGHT RUDDER WAS FULLY APPLIED.  LEFT RUDDER OPERATED NORMALLY FOUND FIN FAIRING DAMAGED AT NR 6 SPOT ON RT SIDE.  REMOVED AND REPLACED FAIRING AND REMOVED DAMAGED RUDDER BLADE SEAL OK FOR SERVICE.
